# SDR AALA2009030700002

- Difficulty date: March 7, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- Aircraft time: 53,548 hours, 20,781 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Mechanism
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - NOSE GEAR WOULD NOT RETRACT.  EMERGENCY DECLARED, RETURNED TO JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LOCKING MECHANISM ON NOSE GEAR TELESCOPIC STRUT ROTATED TO THE LOCKED POSITION.  RESET LOCKING MECHANISM TO NORMAL POSITION.  SYSTEM GROUND CHECK NORMAL OPERATION.
